# SDR P5CA0000104

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB L/E SKIN DENT 4 LOCATIONS STAB STA L/E 165, 235, 3335 AND 385.  SMOOTH OUT DENTS AND NDT CKD OK PER NDT DT-6, MM 51-00-00 SRM 51-10-01.
